# SDR CHQA20140411118

- Difficulty date: April 11, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 21,317 hours, 18,742 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,728 hours, 23,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PREVIOUS REPAIR DOUBLER ON THE RT OMEGA BEAM AT FRAME 61 WAS FOUND TO BE CORRODED. THE DOUBLER WAS REPLACED IAW ETD 2014-145-031092.
